Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 200, NWS San Francisco Bay Area, CA

August 31, 2021

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 31, 2021, 2:13 PM PDT. It took effect at Sep 1, 2021, 3:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 31, 2021, 2:13 PM PDT (21:13 UTC)
In effect from
Sep 1, 2021, 3:00 PM PDT
Expired
Sep 1, 2021, 9:00 PM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

542 
WHUS76 KMTR 312113
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
213 PM PDT Tue Aug 31 2021

PZZ530-010515-
/O.CON.KMTR.SC.Y.0198.210831T2200Z-210901T0400Z/
/O.CAN.KMTR.SC.Y.0199.210901T1600Z-210901T2200Z/
/O.NEW.KMTR.SC.Y.0200.210901T2200Z-210902T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
213 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 
  to 20 kt with gusts up to 25 kt expected. For the second Small 
  Craft Advisory, southwest winds 10 to 20 kt with gusts up to 
  30 kt expected.

* WHAT..West winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, until 9 PM PDT this 
  evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-010515-
/O.EXT.KMTR.SC.Y.0197.000000T0000Z-210901T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
213 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 8 to 10 feet at 9 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-010515-
/O.EXT.KMTR.SC.Y.0197.000000T0000Z-210901T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
213 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-010515-
/O.CON.KMTR.SC.Y.0198.000000T0000Z-210902T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
213 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and
  seas 8 to 11 feet at 9 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-010515-
/O.CON.KMTR.SC.Y.0195.000000T0000Z-210901T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
213 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 8 to 10 feet at 9 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
5 follow-up statements
122 
WHUS76 KMTR 010348
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
848 PM PDT Tue Aug 31 2021

PZZ530-011200-
/O.EXP.KMTR.SC.Y.0198.000000T0000Z-210901T0400Z/
/O.CON.KMTR.SC.Y.0200.210901T2200Z-210902T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
848 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHAT..West winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 3 PM to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-011200-
/O.CON.KMTR.SC.Y.0198.000000T0000Z-210902T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
848 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 8 to 11 feet at 13 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-011200-
/O.CON.KMTR.SC.Y.0197.000000T0000Z-210901T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
848 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 13 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-011000-
/O.CON.KMTR.SC.Y.0197.000000T0000Z-210901T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
848 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-011000-
/O.CON.KMTR.SC.Y.0195.000000T0000Z-210901T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
848 PM PDT Tue Aug 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 13 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
913 
WHUS76 KMTR 011004
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
304 AM PDT Wed Sep 1 2021

PZZ540-011115-
/O.EXP.KMTR.SC.Y.0195.000000T0000Z-210901T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
304 AM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Conditions have dropped below advisory criteria, therefore the
Small Craft Advisory has been allowed to expire. 

$$

PZZ575-011115-
/O.EXP.KMTR.SC.Y.0197.000000T0000Z-210901T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
304 AM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Conditions have dropped below advisory criteria, therefore the
Small Craft Advisory has been allowed to expire.

$$

PZZ570-011815-
/O.CON.KMTR.SC.Y.0198.000000T0000Z-210902T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
304 AM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 11 feet at 13 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-011600-
/O.CON.KMTR.SC.Y.0197.000000T0000Z-210901T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
304 AM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 13 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-011815-
/O.CON.KMTR.SC.Y.0200.210901T2200Z-210902T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
304 AM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHAT..West winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
397 
WHUS76 KMTR 011534
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
834 AM PDT Wed Sep 1 2021

PZZ571-011645-
/O.EXP.KMTR.SC.Y.0197.000000T0000Z-210901T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
834 AM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-012345-
/O.CON.KMTR.SC.Y.0198.000000T0000Z-210902T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
834 AM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 8 to 10 feet at 9 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-012345-
/O.CON.KMTR.SC.Y.0200.210901T2200Z-210902T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
834 AM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT..West winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
973 
WHUS76 KMTR 012109
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
209 PM PDT Wed Sep 1 2021

PZZ570-020515-
/O.EXT.KMTR.SC.Y.0198.000000T0000Z-210903T0400Z/
Waters from Point Arena to Point Reyes 10-60 NM-
209 PM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 12 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-020400-
/O.CON.KMTR.SC.Y.0200.210901T2200Z-210902T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
209 PM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHAT..West winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
628 
WHUS76 KMTR 020349
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
849 PM PDT Wed Sep 1 2021

PZZ530-020500-
/O.EXP.KMTR.SC.Y.0200.000000T0000Z-210902T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
849 PM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

The winds have diminished calling for the advisory to expire.

$$

PZZ570-021200-
/O.CON.KMTR.SC.Y.0198.000000T0000Z-210903T0400Z/
Waters from Point Arena to Point Reyes 10-60 NM-
849 PM PDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 10 feet at 12 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 10:31 AM PDT, 3 hours 42 minutes earlier.

Area forecast discussion, Aug 31, 10:31 AM PDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1031 AM PDT Tue Aug 31 2021

.SYNOPSIS...Cooling trend with increase in humidities as low
pressure over Western Canada extends into Northern California.
Wednesday and Thursday will be the coolest days, well below
normal, with slight warming into the weekend. Air quality improves
with the arrival of the trough.

&&

.DISCUSSION...as of 9:25 AM PDT Tuesday...No forecast updates
planned for this morning. Marine layer has deepened to around 2000
feet along the coast in response to upper level troughing that
will last into Weds. SFO to Sac gradient at 2.3 mb this morning
with sustained 20 kt winds at the Golden Gate that will bring cool
marine air into the bay. Low clouds currently covering the
Monterey Bay region will slowly erode back to the coast through
late morning. Temps in the hills still warm with readings still
in the 70s this morning while upper 50s and 60s reported in the
valleys.

Marine stratus should get more widespread and organized offshore
tonight and spread inland. 850 mb temps cool on Weds along with
persistent onshore winds leading to the coolest day of the week.
Gradual warming trend into the holiday weekend with temps back to
near or above normal inland by Labor Day Monday.

&&

.PREV DISCUSSION...as of 4:09 AM PDT Tuesday...Synoptic pattern
is playing out as the models forecasted. We've got an upper level
trough centered over the coast of Western Canada where the base of
that trough extends southward and is nudging into NorCal. That
trough will dominate our weather for the rest of the work week
with a cooling trend and deepening marine layer as onshore flow
continues. While we expect some cooling today across our CWA, the
more notable cooling will occur Wednesday and Thursday as the
trough deepens and the airmass aloft shows more significant
cooling. Today's highs will be similar in coastal influenced areas
(60s to 70s) while inland areas remain warmer in the 80s to 90s.
There still may be a few triple digit heat measurements in the
extreme interior, but have kept most of those areas in the upper
90s in our forecast. As we get into Wednesday, the coolest day of
the week, daytime highs will range 5-15 degrees cooler than
normal. Coastal areas will be in the 50s-60s while inland spots
only top out in the 80s.

As we approach the holiday weekend, the troughing pattern weakens
a bit as high pressure over the southern US extends westward into
SoCal. This will bring a gradual, weak warming trend resulting in
a return of mid to upper 90s for the extreme interior for Sunday
and Monday. Coastal areas will also trend warmer, returning to the
70s and low 80s.

&&

.AVIATION...as of 10:31 AM PDT Tuesday...For the 18z TAFs. The
marine layer has deepened to just under 2,000 ft AGL this morning.
In spite of this, a decent northerly gradient overnight acted to
suppress stratus development over much of the ocean and limit the
inland push of low clouds. Patches can still be seen on satellite
along the San Mateo Coast and around the Monterey Bay where the
last of the MVFR cigs are dissipating over land. VFR conditions
this afternoon and into this evening before more widespread low
cloud development is anticipated overnight. MVFR/IFR conditions
along the coast this evening before pushing into some of the
valleys later tonight. Increasing onshore winds this afternoon to
around 15 kt with locally higher gusts expected. This onshore flow
should act to keep much of the smoke at bay into tonight. The HRRR
smoke model does show both near surface and total smoke wrapping
back around into the North Bay tomorrow afternoon.

Vicinity of KSFO...VFR through late tonight before MVFR/IFR cigs
are forecast to develop around the bay and push into the
terminal. MVFR/IFR conditions late tonight into mid/late tomorrow
morning. Onshore winds this afternoon 15-20 kt.

KSFO Bridge Approach...Similar to KSFO.

Monterey Bay...Satellite shows low clouds currently dissipating
around Salinas and Monterey. MVFR cigs may hang on the next hour
or two before VFR conditions are expected into the evening.
Similar return times as yesterday are forecast (02z-04z) with MVFR
cigs then lowering to IFR tonight and persisting through the rest
of the taf period. W/NW winds this afternoon 10-15 kt.

&&

.MARINE...as of 09:10 AM PDT Tuesday...Breezy northwest winds will
continue into tonight over the northern waters. These winds will
generate steep waves resulting in hazardous seas conditions,
particularly for smaller vessels. Winds will diminish on
Wednesday, but locally higher winds still expected for the
northern outer waters. Sea state remains  driven by steep short
period northwest waves at periods of 8 to  10 seconds along with a
weak moderate period southerly swell.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...SF Bay from 3 PM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 PM

&&

PUBLIC FORECAST: Bingaman/RWW
AVIATION: AS
MARINE: AS

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 2:54 AM PDTSmall Craft AdvisoryMTR11 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.